# SDR AALA20020278

- Difficulty date: March 1, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N430AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49342
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND MID CARGO TIE DOWN TRACK GOUGED, STATION 598.  REMOVED AND REPLACED WITH NEW CARGO TIE DOWN TRACK SRM 51-01 FIG 2-4.  (M)
